# SDR AUS20040271

- Difficulty date: April 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 065005656
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT ROLL SERVO FAULTY.  INVESTIGATION FOUND THAT THE SCREWS HOLDING THE CLUTCH HAD LOOSENED ALLOWING THE CLUTCH TO REMAIN ENGAGED WHEN THE AUTOPILOT WAS DISENGAGED.
